Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lou, Lang Huan

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:26
Abstract pages:128
Candidate of physico-mathematical sciences

https://www.mathnet.ru/eng/person118658
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2020
1. L. H. Lou, “Generalized Schur Complements Involving the Kronecker Products of Positive Semidefinite Matrices”, Math. Notes, 107:1 (2020), 129–139  mathnet  mathscinet  isi  scopus
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024